# SDR CHQA201100013

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145827
- Aircraft time: 15,772 hours, 13,634 cycles
- Engine: Allsn AE3007A
- Engine time: 17,810 hours, 14,452 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 200107302
- Condition: Faulty
- Location: Bleed Air Valve
- Part time: 20,133 hours, 18,046 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO FIELD DUE TO A BLEED 2 OVER TEMP MESSAGE ON EICAS.  MAINTENANCE REPLACED THE FAN AIR VALVE FILTER WITH NO IMPROVEMENT.  THE FAN AIR VALVE WAS THEN REPLACED WITH NO FURTHER DEFECTS NOTED.
